hrcak mascot   Srce   HID

Original scientific paper

A uniformly accurate finite elements method for singular perturbation problems

Mirjana Stojanović

Fulltext: english, pdf (369 KB) pages 185-197 downloads: 120* cite
APA 6th Edition
Stojanović, M. (2003). A uniformly accurate finite elements method for singular perturbation problems. Glasnik matematički, 38 (1), 185-197. Retrieved from https://hrcak.srce.hr/1344
MLA 8th Edition
Stojanović, Mirjana. "A uniformly accurate finite elements method for singular perturbation problems." Glasnik matematički, vol. 38, no. 1, 2003, pp. 185-197. https://hrcak.srce.hr/1344. Accessed 6 Dec. 2021.
Chicago 17th Edition
Stojanović, Mirjana. "A uniformly accurate finite elements method for singular perturbation problems." Glasnik matematički 38, no. 1 (2003): 185-197. https://hrcak.srce.hr/1344
Harvard
Stojanović, M. (2003). 'A uniformly accurate finite elements method for singular perturbation problems', Glasnik matematički, 38(1), pp. 185-197. Available at: https://hrcak.srce.hr/1344 (Accessed 06 December 2021)
Vancouver
Stojanović M. A uniformly accurate finite elements method for singular perturbation problems. Glasnik matematički [Internet]. 2003 [cited 2021 December 06];38(1):185-197. Available from: https://hrcak.srce.hr/1344
IEEE
M. Stojanović, "A uniformly accurate finite elements method for singular perturbation problems", Glasnik matematički, vol.38, no. 1, pp. 185-197, 2003. [Online]. Available: https://hrcak.srce.hr/1344. [Accessed: 06 December 2021]

Abstracts
We consider piecewise polynomial finite elements method for a singular perturbation problem. The finite elements method of Griffiths for a problem with non-constant coefficients was adapted by introducing piecewise polynomial approximation. We generate the tridiagonal difference schemes which are second order accurate in uniform norm.

Keywords
Petrov Galerkin method of finite elements; singularly perturbed problem; uniform convergence

Hrčak ID: 1344

URI
https://hrcak.srce.hr/1344

Visits: 284 *